# SDR SWAA2025032696277

- Difficulty date: February 14, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT AT SEATROW 13 FED IS INOP.<[01] RELAMPED AND PERFORMED GOOD OPS CHECK OF EMERGENCY AREA LIGHT AT SEATROW 13 FED PER AMM 33-51-03-960-801  CARD COMPLETE;[02] VERIFIED
